Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SEROTONIN PARADOXIC STIMULANT CALMING...help!! aazospiro

Posted by katalina on September 2, 2004, at 9:46:14

In reply to SEROTONIN PARADOXIC STIMULANT CALMING...help!!, posted by aazospiro on September 1, 2004, at 19:48:10

Hi there,

Your symptoms also sound similar to mine. What are you taking for a stimulant, and what dose? I take Adderall (about 60 mgs. per day) w/o an SSRI. I used to take prozac, effexor and lexapro (all at different times of course) with the Adderall but I haven't in about 6 months. I wonder if the tolerance I'm experiencing to Adderall could be improved if I added back the prozac? Interesting.

Thanks for the thought provoking post,

Katalina


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[385632]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katalina thread:385411
URL: http://www.dr-bob.org/babble/20040830/msgs/385632.html